Asymmetrical Bending of Conical Shellsby B. Wilson,
Serial Information: Journal of the Engineering Mechanics Division, 1960, Vol. 86, Issue 3, Pg. 119-152
Document Type: Journal Paper
Abstract: Equations are derived based on A.L.GOLDENVEIZER's theory; solution is developed applicable to truncated cones of finite length simply supported along two generators and having any type of support at ends; numerical results are obtained by using electronic computer.
Subject Headings: Conical bodies | Numerical methods | Computing in civil engineering | Asymmetry | Bending (structural) |
Services: Buy this book/Buy this article
Return to search